# SDR FDEA201708152217

- Difficulty date: August 15, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 80,645 hours, 18,252 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1255
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY R3 DOOR FWD LOWER FUSELAGE FRAME WEB FOUND CRACKED AT RT BS 1255, BETWEEN LONGERONS AND 27R.  REPAIRED IAW EA 1-5310-T0335060, P1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
